ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

DOI: 10.46698/h3104-8810-6070-x

On the Structure of Elementary Nets Over Quadratic Field

Koibaev, V. A.
Vladikavkaz Mathematical Journal 2020. Vol. 22. Issue 4.
Abstract:
The structure of elementary nets over quadratic fields is studied. A set of additive subgroups \(\sigma=(\sigma_{ij})\), \(1\leq i,j\leq n\), of a ring \(R\) is called a net of order \(n\) over \(R\) if \(\sigma_{ir} \sigma_{rj} \subseteq{\sigma_{ij}} \) for all \(i\), \(r\), \(j\). The same system, but without the diagonal, is called elementary ne (elementary carpet). An elementary net \(\sigma=(\sigma_{ij})\) is called irreducible if all additive subgroups \(\sigma_{ij}\) are different from zero. Let \(K=\mathbb{Q} (\sqrt{d}\,)\) be a quadratic field, \(D\) a ring of integers of the quadratic field \(K\), \(\sigma = (\sigma_{ij})\) an irreducible elementary net of order \(n\geq 3\) over \(K\), and \(\sigma_{ij}\) a \(D\)-modules. If the integer \(d\) takes one of the following values (22 fields): \(-1\), \(-2\), \(-3\), \(-7\), \(-11\), \(-19\), \(2\), \(3\), \(5\), \(6\), \(7\), \(11\), \(13\), \(17\), \(19\), \(21\), \(29\), \(33\), \(37\), \(41\), \(57\), \(73\), then for some intermediate subring \(P\), \(D\subseteq P\subseteq K\), the net \(\sigma\) is conjugated by a diagonal matrix of \(D(n, K)\) with an elementary net of ideals of the ring \(P\).
Keywords: net, carpet, elementary net, closed net, algebraic number field, quadratic field
Language: Russian Download the full text  
For citation: Koibaev, V. A. On the Structure of Elementary Nets Over Quadratic Fields, Vladikavkaz Math. J., 2020, vol. 22, no. 4, pp.87-91 (in Russian). DOI 10.46698/h3104-8810-6070-x
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт